| Model Number |
LITNG12XTORQ100-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the common femoral vein using an indigo system aspiration catheter 12 (cat12) and 12f non-penumbra sheath.During the procedure, while introducing the cat12 into the sheath, the physician experienced resistance, and the cat12 kinked at the distal end.Therefore, the cat12 was removed.The procedure was completed using a new cat12 and the same sheath.There was no report of an adverse effect to the patient.